hello everyone, i hope someone here can give me insight as to what i may have. i'm an almost 21 year old female. last thursday, i started to feel really nauseous and dizzy. i figured it was a bug or something so i kind of just tried to go about my life normally. i still felt terrible friday and saturday, so i was unable to go to work. sunday, i went to work but could not stay the whole day due to the dizziness. i was told i needed a doctor's note to leave work, so i went to a 'minute clinic' in a CVS. the nurse checked my temp. and it was 99.9. she also noticed my tonsils were very enlarged and performed a quick strep throat test. my throat was never sore, so i thought it was kind of odd that i may have strep. however, it came back negative. she said it only tested for a few kinds of strep, so she did another test that would take a few days to get results from. that test also came back negative. on tuesday, my nausea got much worse and my tonsils became even more enlarged so my mother scheduled an appointment for today with my regular doctor. he checked my tonsils and they actually went back down to normal size. i was given an ultrasound and my pancreas and gallbladder were checked for the nausea (i believe something else was checked but i cannot remember what right now). i'm hoping to get the results back tomorrow but i honestly doubt the cause is either of those, because where did the enlarged tonsils come from, and why did they go away?
including the tonsils, nausea, and dizziness i have had the chills off and on as well as the occasional headache. i've been sleeping a lot, but for a few days i found it slightly hard to breathe while laying down. i have never thrown up, nor have i had diarrhea, though today i did have pretty loose stools.
thanks in advance for any input you give me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?